A 21-year-old female asked:
Disclaimer

i started the pill 3 weeks ago, period would normally be due two days ago when i started getting brown discharge, is this normal?

1 doctor answer
Dr. Gregg Friedman
A Verified Doctor answered
A US doctor answered Learn more
See an OB/GYN: See an ob/gyn.
Answered on Jan 1, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Two Pills: If you miss pills for 2 days, take 2 pills the day you remember and 2 pills the next day. You will then be back on schedule. If you didn't do this, y ... Read More
A 21-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
That may be some: old blood mixed in with vaginal secretions. Likely not an issue.
1
1 thank
A 23-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
About those pills: Plan B (and other "morning after" pills) can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes in the next cycle too ... Read More
A 25-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doct ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month